Patient : Hi, about two months ago i first went on the jab(dep provera) . It has been giving me alot of grief so far because now sex can quite often be painful and uncomfortable but i cant even have sex much these days as i seem to constantly be having a period?! Not long after i got it i was bleeding for about 3 weeks straight, its not alot of blood and its quite dark (like what you would get at the end of your period) after these 2 weeks of consistent bleeding it stopped for a few days to a week and then it started bleeding all over again. This cycle has been continuing to happen over and over and its making me think well no wonder its the most effective contraception because i can never have sex anymore! Please tell me if this is att all normal or if i should go see a doctor.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.